| Model Number |
72200561S |
| Medical Device Problem Codes |
Break (1069); Erratic or Intermittent Display (1182); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).The reported device, intended for use in treatment, was returned to the designated complaint unit for independent evaluation.There was a relationship found between the returned device and the reported incident.Visual inspection of the returned device did not identify any issues.Functional evaluation revealed the device was not recognized when plugged in and the screen flickers when the connector is moved.The complaint has been confirmed and the root cause has been associated with an electrical component failure.Factors, unrelated to the design or manufacture of the device which could have contributed to the complaint event, include a faulty image sensor.A review of the device history records showed there were no indications to suggest that the lot did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.No containment or corrective actions are recommended at this time.
Event or Problem Description
It was reported that during the set up inspection, the camera head had a damaged ccd chip.It is unknown how the procedure was finished.No delay and no patient injuries were reported.Results of investigation have concluded that the screen of this unit flickers when the connector is moved which makes it a reportable event.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.